# SDR AALA201907159023

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 82,467 hours, 10,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY AISLE CEILING LIGHTS ABOVE SEATS 26J AND 29J INOPERABLE. MAINTENANCE REPLACED POWER SUPPLY BATTERY PACK PER MM 33-51-06.
